×

Found 4 Documents (Results 1–4)

100
MathJax

Banach spaces of fractal functions and trajectories of Brownian motions. (English. Russian original) Zbl 1195.46015

Dokl. Math. 78, No. 2, 699-701 (2008); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 422, No. 3, 295-298 (2008).
MSC:  46B25 26A27
PDF BibTeX XML Cite
Full Text: DOI

Theory of the integral. English translation by L. C. Young. With two additional notes by Stefan Banach. Reprint of the 2nd revised ed. 1937. (English) Zbl 1196.28001

Mineola, NY: Dover Publications. xv, 343 p. (1964).
MSC:  28-01
PDF BibTeX XML Cite

Filter Results by …

Document Type

Year of Publication

Classification